×

zbMATH — the first resource for mathematics

All subvarieties of \({\mathcal L}_{pq}\) have finite bases of identities. (Russian, English) Zbl 1033.20027
Sib. Mat. Zh. 44, No. 3, 636-649 (2003); translation in Sib. Math. J. 44, No. 3, 500-510 (2003).
The author considers the varieties of lattice ordered groups with the identity of commutation of the \(n\)-th powers of elements. He establishes that every such \(\ell\)-variety with \(n=pq\), where \(p\) and \(q\) are distinct prime numbers, has a finite basis of identities.
MSC:
20E10 Quasivarieties and varieties of groups
06F15 Ordered groups
20F60 Ordered groups (group-theoretic aspects)
08B15 Lattices of varieties
PDF BibTeX XML Cite
Full Text: EMIS EuDML